Topological classifcation of conformal actions on p-hyperelliptic and (q; n)-gonal Riemann surfaces

Ewa Tyszkowska

Abstract

n/a
Author Ewa Tyszkowska (FMPI / IM)
Ewa Tyszkowska,,
- Institute of Mathematics
Journal seriesOpuscula Mathematica, ISSN 1232-9274, e-ISSN 2300-6919, (B 11 pkt)
Issue year2009
Vol29
No4
Pages443-452
Keywords in Englishp-hyperelliptic Riemann surfaces, automorphism of a Riemann surfaces
URL http://www.opuscula.agh.edu.pl/vol29/4/art/opuscula_math_2935.pdf
Languageen angielski
Score (nominal)9
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back